On a functional equation arising from Proth identity
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 131-138
Jaeyoung Chung and Prasanna K. Sahoo
Kunsan National University, University of Louisville
Abstract : We determine the general solutions $f:\mathbb R^2 \to \mathbb R$ of the functional equation $ f(ux-vy, uy+v(x+y))=f(x, y)f(u, v) $ for all $x, y, u, v\in \mathbb R$. We also investigate both bounded and unbounded solutions of the functional inequality $ |f(ux-vy, uy+v(x+y))-f(x, y)f(u, v)|\le \phi(u, v) $ for all $x, y, u, v\in \mathbb R$, where $\phi:\mathbb R^2 \to \mathbb R_+$ is a given function.
Keywords : exponential type functional equation, general solution, multiplicative function, Proth identity, stability, bounded solution
MSC numbers : 39B82
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd